Alert archive / Colorado / Snow Squall Warnings in 2021
Snow Squall Warning 17, NWS Grand Junction, CO
NWS Grand Junction, CO issued this snow squall warning at Dec 26, 2021, 2:39 PM MST for Eagle County, Garfield County, Pitkin County, Colorado. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 26, 2021, 2:39 PM MST (21:39 UTC)
- Expired
- Dec 26, 2021, 3:00 PM MST
- In force
- 21 min
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
Counties Eagle County, CO, Garfield County, CO, Pitkin County, CO
The radar
The Grand Junction radar (KGJX), 100 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 26, 2:58 PM MST | NON-TSTM WND GST 54 | 5 Nw Glenwood Springs, CO | MESONET STATION STOC2 STRM KING MT, GLNWOOD 4NW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1865 m above ground
- 0-6 km bulk shear
- 113 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
670
WWUS55 KGJT 262139
SQWGJT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Grand Junction CO
239 PM MST Sun Dec 26 2021
COC037-045-097-262200-
/O.NEW.KGJT.SQ.W.0017.211226T2139Z-211226T2200Z/
Eagle CO-Pitkin CO-Garfield CO-
239 PM MST Sun Dec 26 2021
The National Weather Service in Grand Junction has issued a
* Snow Squall Warning for...
Southwestern Eagle County in west central Colorado...
North central Pitkin County in west central Colorado...
Southeastern Garfield County in west central Colorado...
* Until 300 PM MST.
* At 231 PM MST, a dangerous snow squall was located along a line
extending from 7 miles north of Glenwood Springs to 15 miles south
of Silt, moving east at 50 mph.
HAZARD...Whiteout conditions. Zero visibility in snow and blowing
snow. Wind gusts greater than 45 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
* This includes the following highways...
Interstate 70 in Colorado between mile markers 105 and 136.
Colorado 82 between mile markers 1 and 23.
Colorado 133 between mile markers 63 and 68.
Locations impacted include...
Glenwood Springs, Carbondale, New Castle, Basalt, Dotsero, Cattle
Creek, El Jebel, Emma and Shoshone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
&&
LAT...LON 3968 10705 3962 10699 3953 10728 3947 10712
3936 10703 3933 10725 3952 10736 3956 10753
3960 10752 3964 10743 3958 10725
TIME...MOT...LOC 2131Z 255DEG 44KT 3965 10735 3931 10763
$$
ERWWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this snow squall warning went out at Dec 26, 9:51 AM MST, 4 hours 48 minutes earlier.
Area forecast discussion, Dec 26, 9:51 AM MST, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
951 AM MST Sun Dec 26 2021
.UPDATE...
Issued at 947 AM MST Sun Dec 26 2021
Impressive dry slot/PV intrusion showing up on water vapor across
the CWA this morning. One look at radar tells the whole
story...convective potential. This is leading to distinct banding
and when combined with wind is likely creating localized whiteout
conditions. However these bands are narrow and expect as a whole
snow forecast is overdone for many areas. Snow boards this morning
are fairly unimpressive but expect travel conditions over the
higher passes is not very pleasant. Will be watching the
approaching cold front moving over the Wasatch attm. Lightning has
been showing up with the passage of the front as the available CI
is released. This in turn has lead to increased snow squall
potential. So lots on the plate today. Stay tuned for more
updates.
&&
.SHORT TERM...(Today through Monday)
Issued at 439 AM MST Sun Dec 26 2021
Satellite imagery early this morning shows several areas of
scattered to broken low / mid clouds streaming in from the
southwest. Radar returns have been steadily increasing the last 2
hours or so across eastern Utah / western Colorado. Expect this
trend to continue as the current fast-moving disturbance spins
around the parent trough and moves through our region today. As
previously mentioned, there'll be no lack of wind today as the 170+
knot jet streak moves overhead the southern CWA. Winds will easily
push 50+ mph across the highest terrain...leading to instant
whiteout conditions. Even well-protected valley floors will see
gusts approaching 40 mph with stronger gusts in exposed low
elevations. Thus, any snow that does fall in low elevations during
the strong winds will contribute to reduced visibilities and
difficult travel. This morning, most of the low valleys will see
precipitation start out as rain, then transition to snow as colder
air moves in. Still looking at 5-10 inches in most mountain zones
with some of the high elevations approaching 15+ inches. Kept the
status quo with highlights.
Temperatures remain near to just above normal today before lowering
to near to below normal to start the new week tomorrow. Thanks to
increased cloud cover, lows will settle around 5-10 degrees above
normal.
.LONG TERM...(Monday night through Saturday)
Issued at 439 AM MST Sun Dec 26 2021
Height sigma charts on the storm track maps keep a deep trough in
place across Western NOAM until further notice. This means the wave
train will continue to impact much of the West as the northern
stream drifts southward through mid week. With the jet diving
farther south, colder air will be filtering into the CWA and below
normal temperatures will continue. Our northern CWA will be
especially hit hard with highs in the basins and valleys struggling
to hit the 20 degree mark in the afternoons. The next storm arrives
by Monday mid-day with another passing through Wednesday into
Thursday before we slowly dry out for a short spell. The storm at
the end of the week could be impressive with a mixture of southern
stream moisture and northern stream cold. Gonna be a busy weather
week with many details yet to be ironed out. The skiing will be
improved but the travel getting there may not.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 439 AM MST Sun Dec 26 2021
A disturbance moving through the region will increase shower
coverage and intensity through the day today. Expect snow to be
the predominate precipitation type above 4-6K feet MSL. Strong
winds associated with this system will result in areas of blowing
snow and lowered visibilities at the surface with strong LLWS off
the deck. Anticipate MVFR/IFR to be common with areas of LIFR in
heavy snow and blowing snow. Winds should decrease after sunset
Sunday evening but still remain breezy at some locations as
showers move off to the east with lingering showers near the
divide.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Wind Advisory until 4 PM MST this afternoon for COZ001-006-011-
020.
Winter Storm Warning until 5 AM MST Monday for COZ004-009-010-
012-013-019.
Winter Weather Advisory until 5 AM MST Monday for COZ003-005-017-
018.
Winter Weather Advisory until 11 PM MST this evening for COZ002-
008.
UT...Wind Advisory until 4 PM MST this afternoon for UTZ022-027-029.
Winter Storm Warning until 5 AM MST Monday for UTZ023.
Winter Weather Advisory until 5 AM MST Monday for UTZ028.
&&
UPDATE...15
SHORT TERM...SS
LONG TERM...SS/15
AVIATION...SSHazardous weather outlook, Dec 26, 4:02 AM MST, 10 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Grand Junction CO 402 AM MST Sun Dec 26 2021 COZ001>014-017>023-UTZ022>025-027>029-271115- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Elkhead and Park Mountains- Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin-Grand and Battlement Mesas- Gore and Elk Mountains/Central Mountain Valleys- Central Gunnison and Uncompahgre River Basin- West Elk and Sawatch Mountains-Flat Tops- Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide- Northwest San Juan Mountains-Southwest San Juan Mountains- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 402 AM MST Sun Dec 26 2021 This hazardous weather outlook is for eastern Utah and western Colorado. .DAY ONE...Today and Tonight Wind and snow increase today as a strong disturbance moves through the area. This system will bring very strong winds and considerable snowfall accumulations across the mountains. Wind combined with snow will likely result in whiteout conditions for travelers in the high country. .DAYS TWO THROUGH SEVEN...Monday through Saturday A seemingly endless series of disturbances will move across the region throughout the week ahead bringing continued snow chances for much of the forecast area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight, however spotters are encouraged to report snowfall amounts to the National Weather Service in Grand Junction.
In the hours before
Local storm report, Dec 26, 1:01 PM MST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
101 PM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM NON-TSTM WND GST 5 SW CORTEZ 37.30N 108.63W
12/26/2021 M46 MPH MONTEZUMA CO ASOS
ASOS STATION KCEZ CORTEZ MUNICIPAL AIRPORT.
1253 PM NON-TSTM WND GST 2 NW MONTROSE 38.50N 107.90W
12/26/2021 M48 MPH MONTROSE CO ASOS
ASOS STATION KMTJ MONTROSE RGNL AIRPORT.
1253 PM NON-TSTM WND GST MEEKER 40.05N 107.88W
12/26/2021 M58 MPH RIO BLANCO CO ASOS
ASOS STATION KEEO MEEKER AIRPORT.
1253 PM NON-TSTM WND GST MACK 39.22N 108.86W
12/26/2021 E59 MPH MESA CO PUBLIC
1250 PM NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021 M57 MPH ROUTT CO MESONET
MESONET STATION STORM 4.3 E STEAMBOAT
SPRINGS (DRI).
1249 PM NON-TSTM WND GST 7 SSW OLATHE 38.50N 108.01W
12/26/2021 M48 MPH MONTROSE CO MESONET
MESONET STATION FW3775 MONTROSE.
1248 PM NON-TSTM WND GST 46 NNE CASTLE VALLEY 39.28N 109.22W
12/26/2021 M48 MPH GRAND UT MESONET
MESONET STATION BCRU1 BRYSON CANYON.
1248 PM NON-TSTM WND GST 7 E ESCALANTE FORKS 38.57N 108.28W
12/26/2021 M54 MPH MONTROSE CO MESONET
MESONET STATION CMEC2 COTTONWOOD BASIN.
1248 PM NON-TSTM WND GST 4 NNE POWDERHORN 38.33N 107.09W
12/26/2021 M58 MPH GUNNISON CO MESONET
MESONET STATION HMEC2 HUNTSMN MESA, POWDRHRN
3N.
1246 PM NON-TSTM WND GST 2 SW GREAT DIVIDE 40.76N 107.85W
12/26/2021 M51 MPH MOFFAT CO MESONET
MESONET STATION GDRC2 GREAT DIVIDE 2SW.
1245 PM NON-TSTM WND GST 3 NW NORWOOD 38.16N 108.34W
12/26/2021 M45 MPH MONTROSE CO MESONET
MESONET STATION FW7875 NORWOOD.
1242 PM NON-TSTM WND GST 1 S BASALT 39.36N 107.03W
12/26/2021 M48 MPH PITKIN CO MESONET
MESONET STATION CO101 082W023 BASALT-HOLLAND
HILLS.
&&Local storm report, Dec 26, 1:37 PM MST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
137 PM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM NON-TSTM WND GST 3 NW NORWOOD 38.16N 108.34W
12/26/2021 M46 MPH MONTROSE CO MESONET
MESONET STATION FW7875 NORWOOD.
0109 PM NON-TSTM WND GST 1 E MOUNT CRESTED BUTTE 38.91N 106.96W
12/26/2021 M51 MPH GUNNISON CO MESONET
MESONET STATION FW1025 MT. CRESTED BUTTE.
0108 PM NON-TSTM WND GST 4 NE GUNNISON 38.59N 106.87W
12/26/2021 M66 MPH GUNNISON CO MESONET
MESONET STATION EW3562 PEYTON.
0105 PM NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021 M70 MPH ROUTT CO MESONET
MESONET STATION STORM 4.3 E STEAMBOAT
SPRINGS (DRI).
0103 PM NON-TSTM WND GST 1 WSW SILT 39.54N 107.67W
12/26/2021 M45 MPH GARFIELD CO MESONET
MESONET STATION CO084 070E097 SILT.
0103 PM NON-TSTM WND GST 9 WSW MACK 39.19N 109.04W
12/26/2021 M54 MPH MESA CO MESONET
MESONET STATION CO089 070W001 UTAH STATE
LINE.
1259 PM NON-TSTM WND GST 7 SSW OLATHE 38.50N 108.01W
12/26/2021 M46 MPH MONTROSE CO MESONET
MESONET STATION FW3775 MONTROSE.
1259 PM NON-TSTM WND GST 1 E MOUNT CRESTED BUTTE 38.91N 106.96W
12/26/2021 M51 MPH GUNNISON CO MESONET
MESONET STATION FW1025 MT. CRESTED BUTTE.
1258 PM NON-TSTM WND GST 4 NE GUNNISON 38.59N 106.87W
12/26/2021 M49 MPH GUNNISON CO MESONET
MESONET STATION EW3562 PEYTON.
1255 PM NON-TSTM WND GST 5 W TELLURIDE 37.95N 107.90W
12/26/2021 M48 MPH SAN MIGUEL CO AWOS
AWOS STATION KTEX TELLURIDE REGIONAL ARPT.
&&Local storm report, Dec 26, 1:49 PM MST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
149 PM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM NON-TSTM WND GST 4 NE GUNNISON 38.59N 106.87W
12/26/2021 M58 MPH GUNNISON CO MESONET
MESONET STATION EW3562 PEYTON.
0137 PM NON-TSTM WND GST 3 NW FRUITVALE 39.12N 108.52W
12/26/2021 M52 MPH MESA CO ASOS
ASOS STATION KGJT GRAND JUNCTION RGNL AP.
0135 PM NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021 M74 MPH ROUTT CO MESONET
MESONET STATION STORM 4.3 E STEAMBOAT
SPRINGS (DRI).
0135 PM NON-TSTM WND GST 4 NW STEAMBOAT SPRINGS 40.52N 106.87W
12/26/2021 M82 MPH ROUTT CO AWOS
AWOS STATION KSBS STEAMBOAT SPRINGS ARPT.
0134 PM NON-TSTM WND GST 7 NNW CAMEO 39.24N 108.38W
12/26/2021 M50 MPH MESA CO MESONET
MESONET STATION PNRC2 PINE RIDGE, CAMEO 6NW.
0133 PM NON-TSTM WND GST MILNER 40.49N 107.01W
12/26/2021 M52 MPH ROUTT CO MESONET
MESONET STATION CO137 040E122 US-40 AT
MILNER.
0133 PM NON-TSTM WND GST 1 S BASALT 39.36N 107.03W
12/26/2021 M61 MPH PITKIN CO MESONET
MESONET STATION CO101 082W023 BASALT-HOLLAND
HILLS.
&&Local storm report, Dec 26, 2:05 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
205 PM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM NON-TSTM WND GST 2 SSE GUNNISON 38.52N 106.92W
12/26/2021 M46 MPH GUNNISON CO AWOS
AWOS STATION KGUC GUNNISON-CRESTED BUTTE AP.
0155 PM NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021 M72 MPH ROUTT CO MESONET
MESONET STATION STORM 4.3 E STEAMBOAT
SPRINGS (DRI).
0153 PM NON-TSTM WND GST 2 ESE CRAIG 40.50N 107.52W
12/26/2021 M45 MPH MOFFAT CO ASOS
ASOS STATION KCAG CRAIG-MOFFAT COUNTY
AIRPORT.
0153 PM NON-TSTM WND GST 2 NW MONTROSE 38.50N 107.90W
12/26/2021 M59 MPH MONTROSE CO ASOS
ASOS STATION KMTJ MONTROSE RGNL AIRPORT.
0149 PM NON-TSTM WND GST 12 W GLADE PARK 38.97N 108.94W
12/26/2021 M46 MPH MESA CO MESONET
MESONET STATION LDRC2 LITTLE DOLORES, GLADE
PK 11W.
0148 PM NON-TSTM WND GST 4 NE GUNNISON 38.59N 106.87W
12/26/2021 M50 MPH GUNNISON CO MESONET
MESONET STATION EW3562 PEYTON.
0148 PM NON-TSTM WND GST 7 E ESCALANTE FORKS 38.57N 108.28W
12/26/2021 M54 MPH MONTROSE CO MESONET
MESONET STATION CMEC2 COTTONWOOD BASIN.
0148 PM NON-TSTM WND GST 4 NNE POWDERHORN 38.33N 107.09W
12/26/2021 M63 MPH GUNNISON CO MESONET
MESONET STATION HMEC2 HUNTSMN MESA, POWDRHRN
3N.
0146 PM NON-TSTM WND GST 2 W ORCHARD MESA 39.03N 108.55W
12/26/2021 M45 MPH MESA CO MESONET
MESONET STATION FW5772 16 NW MOAB.
0144 PM NON-TSTM WND GST 2 NE GLENWOOD SPRINGS 39.56N 107.31W
12/26/2021 M45 MPH GARFIELD CO MESONET
MESONET STATION CO182 0.1 MI W OF NO NAME
TUNNEL.
0144 PM NON-TSTM WND GST 9 WSW MACK 39.19N 109.04W
12/26/2021 M48 MPH MESA CO MESONET
MESONET STATION CO089 070W001 UTAH STATE
LINE.
0143 PM NON-TSTM WND GST 1 S BASALT 39.36N 107.03W
12/26/2021 M46 MPH PITKIN CO MESONET
MESONET STATION CO101 082W023 BASALT-HOLLAND
HILLS.
&&Local storm report, Dec 26, 2:18 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
218 PM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM NON-TSTM WND GST 5 NNE GUNNISON 38.61N 106.90W
12/26/2021 M45 MPH GUNNISON CO MESONET
MESONET STATION GUN01 GUNNISON.
0203 PM NON-TSTM WND GST 2 ESE CRAIG 40.50N 107.52W
12/26/2021 M45 MPH MOFFAT CO ASOS
ASOS STATION KCAG CRAIG-MOFFAT COUNTY
AIRPORT.
0200 PM NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021 M64 MPH ROUTT CO MESONET
MESONET STATION STORM 4.3 E STEAMBOAT
SPRINGS (DRI).
0159 PM NON-TSTM WND GST 3 ESE HAYDEN 40.47N 107.22W
12/26/2021 M46 MPH ROUTT CO AWOS
AWOS STATION KHDN YAMPA VALLEY AIRPORT.
0158 PM NON-TSTM WND GST 4 NE GUNNISON 38.59N 106.87W
12/26/2021 M64 MPH GUNNISON CO MESONET
MESONET STATION EW3562 PEYTON.
0158 PM NON-TSTM WND GST 5 NW GLENWOOD SPRINGS 39.59N 107.40W
12/26/2021 M49 MPH GARFIELD CO MESONET
MESONET STATION STOC2 STRM KING MT, GLNWOOD
4NW.
0157 PM NON-TSTM WND GST 13 ENE BUFORD 40.08N 107.37W
12/26/2021 M61 MPH RIO BLANCO CO MESONET
MESONET STATION DHOC2 DEAD HORSE, BUFORD
14ENE.
0157 PM NON-TSTM WND GST 9 SW MAHER 38.54N 107.69W
12/26/2021 M52 MPH MONTROSE CO MESONET
MESONET STATION LPRC2 BLACK CANYON.
0156 PM NON-TSTM WND GST 4 NNE STEAMBOAT SPRINGS 40.53N 106.78W
12/26/2021 M52 MPH ROUTT CO MESONET
MESONET STATION DRYC2 DRY LAKE.
0156 PM NON-TSTM WND GST 2 SSE GUNNISON 38.52N 106.92W
12/26/2021 M46 MPH GUNNISON CO AWOS
AWOS STATION KGUC GUNNISON-CRESTED BUTTE AP.
0155 PM NON-TSTM WND GST 7 SSW OLATHE 38.50N 108.01W
12/26/2021 M49 MPH MONTROSE CO MESONET
MESONET STATION FW3775 MONTROSE.
&&Local storm report, Dec 26, 2:33 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
233 PM MST SUN DEC 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM NON-TSTM WND GST 4 NE GUNNISON 38.59N 106.87W
12/26/2021 M52 MPH GUNNISON CO MESONET
MESONET STATION EW3562 PEYTON.
0217 PM NON-TSTM WND GST 3 ESE HAYDEN 40.47N 107.22W
12/26/2021 M51 MPH ROUTT CO AWOS
AWOS STATION KHDN YAMPA VALLEY AIRPORT.
0215 PM NON-TSTM WND GST 4 ESE STEAMBOAT SPRINGS 40.46N 106.74W
12/26/2021 M66 MPH ROUTT CO MESONET
MESONET STATION STORM 4.3 E STEAMBOAT
SPRINGS (DRI).
0215 PM NON-TSTM WND GST 2 E RIFLE 39.53N 107.73W
12/26/2021 M53 MPH GARFIELD CO ASOS
ASOS STATION KRIL GARFIELD COUNTY RGNL AP.
0215 PM NON-TSTM WND GST 5 W TELLURIDE 37.95N 107.90W
12/26/2021 M49 MPH SAN MIGUEL CO AWOS
AWOS STATION KTEX TELLURIDE REGIONAL ARPT.
0210 PM NON-TSTM WND GST 2 ESE GYPSUM 39.63N 106.92W
12/26/2021 M51 MPH EAGLE CO AWOS
AWOS STATION KEGE EAGLE COUNTY RGNL AIRPORT.
0204 PM NON-TSTM WND GST 1 W DOUGLAS PASS 39.60N 108.82W
12/26/2021 M50 MPH GARFIELD CO MESONET
MESONET STATION CO098 139S034 DOUGLAS PASS.
0203 PM NON-TSTM WND GST 1 S BASALT 39.36N 107.03W
12/26/2021 M57 MPH PITKIN CO MESONET
MESONET STATION CO101 082W023 BASALT-HOLLAND
HILLS.
&&The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 11:19 AM MST | Snow Squall Warning | GJT | Moffat, Rio Blanco | 26 min |
| Dec 26, 11:45 AM MST | Snow Squall Warning | GJT | Garfield, Moffat, Rio Blanco | 30 min |
| Dec 26, 12:11 PM MST | Snow Squall Warning | GJT | Garfield, Rio Blanco | 34 min |
| Dec 26, 12:14 PM MST | Snow Squall Warning | GJT | Moffat | 31 min |
| Dec 26, 12:43 PM MST | Snow Squall Warning | GJT | Garfield, Moffat, Rio Blanco, Routt | 32 min |
| Dec 26, 1:07 PM MST | Snow Squall Warning | GJT | Moffat, Routt | 23 min |
| Dec 26, 1:37 PM MST | Snow Squall Warning | GJT | Routt | 23 min |
| Dec 26, 1:40 PM MST | Snow Squall Warning | GJT | Garfield, Mesa | 35 min |
| Dec 26, 1:56 PM MST | Snow Squall Warning | GJT | Routt | 34 min |
| Dec 26, 2:05 PM MST | Snow Squall Warning | GJT | Garfield | 25 min |
| Dec 26, 2:59 PM MST | Snow Squall Warning | GJT | Eagle, Garfield, Pitkin | 31 min |
Nearby
Snow Squall Warnings in Colorado, 2021Every snow squall warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.